Translator Disclaimer
Summer 2011 On weighted inequalities for fractional integrals of radial functions
Pablo L. De Nápoli, Irene Drelichman, Ricardo G. Durán
Illinois J. Math. 55(2): 575-587 (Summer 2011). DOI: 10.1215/ijm/1359762403

Abstract

We prove a weighted version of the Hardy–Littlewood–Sobolev inequality for radially symmetric functions, and show that the range of admissible power weights appearing in the classical inequality due to Stein and Weiss can be improved in this particular case.

Citation

Download Citation

Pablo L. De Nápoli. Irene Drelichman. Ricardo G. Durán. "On weighted inequalities for fractional integrals of radial functions." Illinois J. Math. 55 (2) 575 - 587, Summer 2011. https://doi.org/10.1215/ijm/1359762403

Information

Published: Summer 2011
First available in Project Euclid: 1 February 2013

zbMATH: 1277.26026
MathSciNet: MR3020697
Digital Object Identifier: 10.1215/ijm/1359762403

Subjects:
Primary: 26D10, 47G10
Secondary: 31B10

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.55 • No. 2 • Summer 2011
Back to Top